# SDR EIAA97224

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 5919289510
- Condition: Corroded
- Location: Lt/Rt Mlg
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORRODED FASTENER HOLES, LEFT AND RIGHT MAIN LANDING GEAR FITTINGS, LOWER SKIN, AND LOWER DOUBLERS.  REPAIRED BY OVERSIZING HOLES TO REMOVE CORROSION FINISH IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 915-57-023-2.  (X)
